# SDR DLL13952309

- Difficulty date: May 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N784DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1038
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Doubler
- Condition: Corroded
- Location: Fs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, INSPECTION FOUND .020 EDGE DOUBLER AT SKIN SPLICE   BOTTOM LEFT OF STR 33 AT STA 328 CORRODED.  FABRICATED NEW EDGE DOUBLER SEGMENT IAW SRM 53-31-00 PG 863 AND INSTALLED.
